Journal of Mathematics of Kyoto University

On the Theorem of Denjoy-Sacksteder for Codimension One Foliations without Holonomy

Hideki Imanishi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 14, Number 3 (1974), 607-634.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523177

Digital Object Identifier
doi:10.1215/kjm/1250523177

Mathematical Reviews number (MathSciNet)
MR368028

Zentralblatt MATH identifier
0296.57006

Citation

Imanishi, Hideki. On the Theorem of Denjoy-Sacksteder for Codimension One Foliations without Holonomy. J. Math. Kyoto Univ. 14 (1974), no. 3, 607--634. doi:10.1215/kjm/1250523177. https://projecteuclid.org/euclid.kjm/1250523177


Export citation